# SDR UIEA2019070104626

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 81,980 hours, 15,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK (P/N: 65B38272-1) CROWN FLANGE FOUND CORROSION AT STA 1730 LBL 11.33( CORRODED SEAT TRACK TRIMMED OUT AND SEAT TRACK SPLICE REPAIR CARRIED OUT AT BETWEEN STA.1710 & STA.1766, LBL 11.33 AS PER SRM 53-00-52-2R-12, REPAIR 12, REV.86. REPAIR CLASSIFIED AS "MAJOR REPAIR" AS PER GMM CHAPTER 5.3.22, VERSION 19, DATED 23-JAN-2019. )
